Many psychiatric symptoms remit upon drug withdrawal – even suicidal impulses

Everything Matters: Beyond Meds

This is something I’ve posted before that bears repeating. It was written while I was still withdrawing off the final of the six drugs I came off of. I completed the psychiatric drug withdrawal a little over a year ago. I made some comments to bring it up to date upon reposting all written in this blue font.

**warning — rapid or cold-turkey withdrawal can often inflame psychiatric symptoms (including feelings of hurting oneself) for some time. For safer withdrawal practices see here.

Something that comes up quite often in discussions with my friends and readers who have been on meds and have come off of them is how many of the “psychiatric” symptoms they were being “treated” for disappear upon discontinuation of the medications. This is widely known and experienced among those of us who have decided to stop medicating ourselves.

For me there are two most astonishing details…

View original post 3,390 more words

Advertisements